Volume 15, Issue 2
Semiclassical Limit of Nonlinear Schrodinger Equation (II)

Ping Zhang

J. Part. Diff. Eq., 15 (2002), pp. 83-96.

Preview Full PDF BiBTex 2 205
  • Abstract

In this paper, we use the Wigner measure approach to study the semiclassical limit of nonlinear Schrödinger equation in small time. We prove that: the limits of the quantum density: ρ^∈ =: |ψ^∈|² and the quantum momentum: J^∈ =: ∈Im(\overline{ψ^∈}∇ψ^∈) satisfy the compressible Euler equations before the formation of singularities in the limit system.

  • History

Published online: 2002-05

  • AMS Subject Headings

  • Cited by